Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Period lasted for 2 days, feeling sick to stomach, abdominal pain, had a tubal ligation

well last month I had not such a normal period, it only lasted 2 days. The past two weeks I haven't been feeling well, I have been feeling sick to my stomach and having sharp pains in my lower abdominal and sharp pains on my right side. I am worried what it could be since I have had a tubal ligation 7 years ago. What should I do?
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Mar 2014
Hi,
Welcome to HCM.

If a woman came to my clinic with similar complaints the possibilities are

1. an ovarian pathology probably an ovarian cyst that causes imbalance in hormones with pain. For this you need an Ultrasound of pelvis.
3. An ectopic pregnancy, where despite tubal ligation the pregnancy occurs, sometimes in places outside the uterus [like the tubes]. To rule this out a pregnancy test is helpful and if it is positive you need to see your gynec urgently as it is a surgical emergency.
2. another possibility is gastroenteritis or appendicitis where there is an infection of the stomach, intestines or appendix. Gastroenteritis is associated with loose stools and vomiting. Most of the time this is self remitting and simple measure like a light diet like soups, low in oil help along with probiotic foods like yogurt to help restore the normal intestinal bacteria. If it is not controlled with this you will need to see your physician.

I suggest that you take a pregnancy test and if it is negative then no need to worry, eat simple food with probiotics and wait.
Hope I was able to help you.

Thanks for the query!
Answered: Sun, 13 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor